Weaning off Ropinorole/ Requip XL Due to Augmentation Restless LegsYouTube HD Trending Online requip
HomeЛюди и блогиRelated VideosMore From: Lesley Godwin

Weaning off Ropinorole/ Requip XL Due to Augmentation Restless Legs


0 ratings | 144 views
Описание: I have suffered with Restless Legs since my teenage years, I’m now 45. Over the last ten years the symptoms got more severe, I was prescribed Pramipexole, the dose kept getting increased until I was told it was no longer working due to augmentation. I was switched to Requip XL, again the dose was increased over time, until I reached 4mg. I kept visiting my dr complaining of increased symptoms. Eventually I was referred to a neurologist who said to come off the Requip XL by dropping 1mg a week. I was told this time would be horrific, he wasn’t lying. I’m at the very extreme end of the spectrum, I wish mine felt like ants crawling or tickling in my legs. Instead it feels like every nerve, muscle, tendon, ligament, bone and vein is constantly being ripped apart. My legs cramp and
Html код для встраивания видео в свой блог
<iframe width="640" height="400" src="http://www.youtube.com/embed/1VUyl7xlGoI" frameborder="0" allowfullscreen></iframe><br/><a href="http://trash-video.com/watch/1VUyl7xlGoI/Weaning+off+Ropinorole+Requip+XL+Due+to+Augmentation+Restless+Legs.html">Weaning off Ropinorole/ Requip XL Due to Augmentation Restless Legs</a>
Text Comments (1)
Mrs Pleasants (5 months ago)
I feel your pain Lesley. I had the same experience. You should only come off 0.5mg at a time and no less than two to four weeks for each stage. I would suggest xanax to help during this time. Please look into nutritional alternative and chiropractic. Yes, really. Stay sane and I will pray for you.

Would you like to comment?

Join YouTube for a free account, or sign in if you are already a member.